# SDR IPXA10M58589

- Difficulty date: February 6, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 65,421 hours, 10,704 cycles
- Engine: Pwa PW4462
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E COMP'T SPLICE STRAP SUPPORT STRINGER CRACKED AT STA XOS666, TRIMMED DAMAGE FROM HORIZ FLANGE AND REWORKED VERTICAL FLANGE EDGE OF NOTED STRINGER.  FABRICATED AND INSTALLED SECTION REPAIR STRAP REF STA EA 011-5720-01-A2170 AND EO MD11-5720-36672-A.
